Mots-clés : anisotropic equation, existence of solution, domain of rotation.
@article{VSGTU_2013_130_1_a9,
author = {L. M. Kozhevnikova and A. A. Khadzhi},
title = {Solutions of anisotropic elliptic equations in~unbounded domains},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {90--96},
year = {2013},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a9/}
}
TY - JOUR AU - L. M. Kozhevnikova AU - A. A. Khadzhi TI - Solutions of anisotropic elliptic equations in unbounded domains JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 90 EP - 96 VL - 130 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a9/ LA - ru ID - VSGTU_2013_130_1_a9 ER -
%0 Journal Article %A L. M. Kozhevnikova %A A. A. Khadzhi %T Solutions of anisotropic elliptic equations in unbounded domains %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 90-96 %V 130 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a9/ %G ru %F VSGTU_2013_130_1_a9
L. M. Kozhevnikova; A. A. Khadzhi. Solutions of anisotropic elliptic equations in unbounded domains. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 90-96. http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a9/
[1] L. M. Kozhevnikova, “Behaviour at infinity of solutions of pseudodifferential elliptic equations in unbounded domains”, Sb. Math., 199:8 (2008), 1169–1200 | DOI | DOI | MR | Zbl
[2] R. Kh. Karimov, L. M. Kozhevnikova, “Behavior on infinity of decision quasilinear elliptical equations in unbounded domain”, Ufimsk. Mat. Zh., 2:2 (2010), 53–66 | MR | Zbl
[3] L. M. Kozhevnikova, A. A. Khadzhi, “Estimate of Dirichlet problem solution for anisotropic quasilinear second-order elliptic equations”, Sb. trudov mezhdunar. shkoly-konferentsii dlya studentov, aspirantov i molodykh uchenykh, 1 (2011), 55–63
[4] O. A. Ladyzhenskaya, N. N. Uraltseva, Linear and quasilinear equations of elliptic type, Nauka, Moscow, 1973, 576 pp. | MR
[5] J. Serrin, “Local behaviour of solutions of quasilinear equations”, Acta Math., 111 (1964), 247–302 | DOI | MR | Zbl